# SDR VJ9800199

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT OVERHEAD SEATS 18 TO 22.  REPLACED THE FWD POWER SUPPLY AND BATTERIES ALONG WITH THREE LIGHT BULBS.
